Journal of Clinical and Translational Hepatology

Journal of Clinical and Translational Hepatology

Saturday, 11 / 16 / 2019

Articles

Amoxicillin-clavulanate-induced Granulomatous Hepatitis: Case Report and Review of the Literature

CASE REPORT

Amoxicillin-clavulanate-induced Granulomatous Hepatitis: Case Report and Review of the Literature

Avin Aggarwal*,1, Neha Jaswal1, Richa Jain2 and Hussien Elsiesy3

1Department of Medicine, University of Arizona, Tucson, AZ, USA
2Department of Pathology, University of Arizona, Tucson, AZ, USA
3Liver consultants of Texas, Baylor All Saints Medical Center, Fort Worth, TX, USA
*Correspondence to: Avin Aggarwal, Department of Medicine, University of Arizona, 1501 N Campbell Ave, Tucson, AZ 85724, USA. Tel: +1-520-626-4555, Fax: +1-520-874-7105, E-mail: This email address is being protected from spambots. You need JavaScript enabled to view it.

Journal of Clinical and Translational Hepatology 2019;7(3):280-283 DOI: 10.14218/JCTH.2019.00027
Received: July 8, 2019 Accepted: September 10, 2019 Published online: July 26, 2019

Abstract

Amoxicillin-clavulanate (AC) is a common cause of drug-induced liver injury, either cholestatic or mixed with hepatitis pattern. Rarely, AC causes granulomatous hepatitis. We report a new case of AC-induced granulomatous hepatitis documented by liver biopsy, with complete resolution of any histological sequelae on a follow-up liver biopsy after AC was withdrawn.

Keywords

Granulomatous hepatitis, Amoxicillin, Clavulanate, Drug-induced liver injury, Liver biopsy

 

 

 

Journal of Clinical and Translational Hepatology 2019 vol. 7, 280-283  [ Html ] [ PDF Full-text ]

© The Authors 2019. This article is published under the terms of the Creative Commons Attribution-Noncommercial License (CC BY-NC 4.0), which permits use, distribution, and reproduction in any medium, provided the original work is properly cited, the use is non commercial and is otherwise in compliance with the license.

 

 logo

You are here: Home